# SDR 29GA2019080600002

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,867 hours, 43,502 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R BRAKE GOES TO THE FLOOR AND DOES NOT HAVE PRESSURE, TAXI TEST SUGGESTED.   TAXI ACFT AS PER AMM 09-20-00, AND PERFORMED ADJUSTMENT/TEST OF ACFT BRAKE SYSTEM I.A.W AMM 32-42-40-05 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
